# SDR CA141223006

- Difficulty date: December 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182T
- Aircraft time: 324 hours
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Ignition Switch
- Part number: C2925010106
- Condition: Broken
- Location: Cockpit
- Part time: 687 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IGNITION SWITCH COULD BE ROTATED COUNTER CLOCKWISE PAST THE "OFF" POSITION AND ENGAGE THE STARTER.
